# SDR DXTA200601750

- Difficulty date: November 22, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N102QS
- Make and model: Beech 400A
- Aircraft serial: RK380
- Aircraft time: 1,356 hours, 1,192 cycles
- Engine: Pwa JT15D5
- System (JASC): 3100 · Indicating/Recording System
- Part: Display
- Part number: 6229434213
- Part serial: 1CDGP
- Condition: Burned Out
- Location: Cockpit
- Part time: 1,356 hours, 1,192 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MFD WENT BLACK IN FLIGHT- DETECTED POSSIBLE SMOKE. REMOVED AND REPLACED MFD WITH OVERHAULED UNIT RECEIVED.   ALL WORK PERFORMED IAW SRM NR 523-0775807.  OPS CHECK GOOD.  NO SMOKE ODOR NOTED AT THIS TIME.
